# SDR DALA2022033102147

- Difficulty date: March 29, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 51,714 hours, 36,428 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ATG ANTENNA AND DOUBLER DAMAGED REF 0514-2001, NRC 11. COMPLIED WITH REPAIR AT ATG ANTENNA PER ER/A 598111-14, PRI REV 0,1,2,3. FINAL REV A. ASSOCIATED ER/A 14-598111 ADDED FOR AC 9577. (LP #2176117)
